Alert archive / Pennsylvania / Flash Flood Warnings in 2010
Flash Flood Warning 10, NWS State College, PA
NWS State College, PA issued this flash flood warning at May 31, 2010, 5:11 PM EDT for Lancaster County, York County, Pennsylvania. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2010, 5:11 PM EDT (21:11 UTC)
- Expired
- May 31, 2010, 8:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lancaster County, PA, York County, PA
The radar
The Sterling radar (KLWX), 144 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 6:20 PM EDT | FLASH FLOOD | Maytown, PA | RHEEMS FIRE CO REPORTED AREAS OF FLASH FLOODING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 69 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.2 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1509 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1007 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
495
WGUS51 KCTP 312111
FFWCTP
PAC071-133-010015-
/O.NEW.KCTP.FF.W.0010.100531T2111Z-100601T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
511 PM EDT MON MAY 31 2010
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL YORK COUNTY...
WEST CENTRAL LANCASTER COUNTY...
* UNTIL 815 PM EDT...
* AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER NORTH CENTRAL YORK AND
WEST CENTRAL LANCASTER COUNTIES.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ELIZABETHTOWN AND MOUNT JOY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DON'T DROWN!
&&
LAT...LON 4010 7675 4014 7675 4020 7654 4008 7646
4001 7670
$$
FORECASTER: STEINBUGL1 follow-up statement
149
WGUS71 KCTP 010013
FFSCTP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
813 PM EDT MON MAY 31 2010
PAC071-133-010023-
/O.EXP.KCTP.FF.W.0010.000000T0000Z-100601T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YORK PA-LANCASTER PA-
813 PM EDT MON MAY 31 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 815 PM EDT FOR WEST CENTRAL
LANCASTER AND NORTH CENTRAL YORK COUNTIES...
THE FLASH FLOODING FROM THE EARLIER HEAVY RAINS IS NOW CAUSING AREAL
FLOODING. THEREFORE...THE FLASH FLOOD WARNING WILL BE ALLOWED TO
EXPIRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE BY CALLING YOUR LOCAL
LAW ENFORCEMENT OFFICIALS OR BY CALLING THE NATIONAL WEATHER SERVICE
TOLL FREE AT...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4010 7675 4014 7675 4020 7654 4008 7646
4001 7670
$$
FORECASTER: STEINBUGLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at May 31, 4:35 PM EDT, 36 minutes earlier.
Area forecast discussion, May 31, 4:35 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 435 PM EDT MON MAY 31 2010 .SYNOPSIS... AN APPROACHING COLD FRONT WILL INTERACT WITH VERY MOIST AIR ACROSS THE REGION TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE DAY TUESDAY. AFTER THE COLD FRONT PUSHES EAST OF THE COMMONWEALTH TUESDAY NIGHT...HIGH PRESSURE WILL BUILD INTO THE STATE FOR A BRIEF TIME DURING MID-WEEK BEFORE PERIODS OF UNSETTLED WEATHER RETURN FOR THURSDAY THROUGH SATURDAY. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... AREAL COVERAGE AND INTENSITY OF SHOWERS/TSRA WILL INCREASE FROM SW TO NE DURING THE NEXT SEVERAL HOURS...WITH THE MAIN CONCENTRATION OF CONVECTION NESTLED WITHIN THE REGION OF MUCH HIGHER SFC-925 MB LIFTED INDICES...AS LOW AS -9C AND -6C RESPECTIVELY. MOST UNSTABLE AIR WILL RESIDE ACROSS MAINLY THE SWRN HALF OF THE STATE THROUGH THIS EVENING. MCV NEAR KERI WILL LIFT NE ALONG I-90 LATE TODAY...SUPPORTING AN AREA OF WIDESPREAD/TRAINING TSRA. EXPANDED THE FLASH FLOOD WATCH TO INCLUDE THE WESTERN AND NW MTNS...IN ADDITION TO THE EARLIER ISSUANCE FOR PORTIONS OF SCENT PENN. FLASH FLOOD GUIDANCE THRESHOLD OF 2.5 TO 3.5 INCHES IN ABOUT 3 HRS SHOULD BE ACHIEVED ACROSS PORTIONS OF THE WATCH FROM THE TRAINING TSRA LATE TDY AND THIS EVENING. THE WATCH /FOR NOW/ RUNS UNTIL MIDNIGHT EDT. A MUGGY NIGHT IS IN STORE WITH PLENTY OF CLOUD COVER...SFC DEWPOINTS HOLDING IN THE 60S...AND A MAINLY LIGHT SW WIND. MIN TEMPS WILL BE NEAR...TO SVRL DEG F ABOVE THE DEWPOINT WITH AREAS OF 1-2SM FOG POSSIBLE LATE. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... THE NW HALF OF PENN WILL BE MOST AT RISK FOR SHRA/TSRA BEFORE SUNRISE...AS THE SFC CFRONT CROSSES THE LOWER GREAT LAKES. THE FRONT SHOULD PUSH THRU FROM NW TO SE DURING THE DAYLIGHT HRS TUES...WITH THE MEAN LLVL/WESTERLY FLOW WEAKENING AND BECOMING PARALLEL TO THE BOUNDARY AS IT SAGS TWD THE MASON DIXON LINE. DON'T EXPECT MUCH RELIEF IN THE HUMIDITY DEPT IN THE WAKE OF THE CFROPA LATER TUESDAY/TUESDAY EVENING...AS SFC DEWPOINTS STAY IN THE 60S /MID TO UPPER 60S ACROSS THE SOUTHERN THIRD OF THE STATE/. WIDESPREAD...LAYERED CLOUD COVER AHEAD OF THE CFRONT SHOULD HELP TO TRIM THE MIXED LAYER CAPES BY SEVERAL HUNDRED J/KG FROM MONDAY'S. STILL LOCALLY STRONG...TO SVR TSRA POSSIBLE IN THE AFTERNOON ALONG AND AHEAD OF THE CFRONT ACROSS THE SE HALF OF PENN. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... COLD FRONT SLIDES THROUGH TUE/TUE EVE PUSHING DRIER AIR INTO NORTHERN HALF OF PA. QUIETEST WEATHER OF THE WEEK WILL OCCUR THROUGH THE DAY WED AS A WEAK RIDGE OF HIGH PRESSURE THEN DRIFTS EAST ACROSS THE COMMONWEALTH. AFTER THAT...MORE ACTIVE WEATHER WILL HANG AROUND THROUGH THE REMAINDER OF THE FORECAST PERIOD. DEWPOINTS WILL CREEP BACK UP INTO THE 50S TO AROUND 60F LATE WEEK. UPPER FLOW BECOMES MORE ZONAL AND MUCH STRONGER ACROSS THE NRN US THROUGH SOUTHERN NEW ENGLAND LATE THIS WEEK RIGHT THROUGH NEXT WEEKEND. LOOKS LIKE DECENT CHANCE FOR A DYING MCS TO SLIDE IN FROM THE WEST WED NIGHT AS WARM FRONT LIFTS THROUGH THE OHIO VALLEY. THEN SHRA/TSRA CHANCES REMAIN HIGH THROUGH THU NIGHT AS SW LLJET SLIDES THROUGH AHEAD OF ANOTHER COLD FRONT EARLY FRI. FOR THE WEEKEND...TIMING OF INDIVIDUAL SFC/UPPER VORTICITY FEATURES AND ASSOCIATED LOW LEVEL FRONTAL BOUNDARIES WILL BE DIFFICULT...SO MANY PERIODS CONTINUE TO CONTAIN THE CHANCE FOR A FEW SHRA/TSRA...WITH HIGHEST CHANCES BEING SUN/SUN NIGHT. TEMPS FOR THE MID TO LATE WEEK WILL BE SEVERAL OR MORE DEG F ABOVE NORMAL WITH MEAN...LAYER PWATS CLIMBING TO WELL ABOVE NORMAL /NEAR 1.5 INCHES/ THURSDAY AND FRIDAY...BEFORE A GRADUAL COOLDOWN OVER THE WEEKEND. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... VFR CONDS WILL DOMINATE THE NE HALF OF PENN THROUGH 00Z...WHILE AREAS OF MVFR/IFR IN SHOWERS/SCTD STRONG TSRA OCCUR ACROSS THE SOUTH AND WEST TAF SITES. WIDESPREAD LOWERING CIGS /TO IFR AND MVFR/ WILL OCCUR TONIGHT THROUGH THE MID MORNING TUESDAY...WITH MORE BRIEF AND LOCALIZED LIFR CIGS/VSBYS BETWEEN 06Z AND 12Z TUESDAY IN PLACES THAT RECEIVE RAINFALL THROUGH THE FIRST PART OF THE NIGHT. WIDESPREAD MVFR CIGS/VSBYS IN HAZE EXPECTED FOR TUESDAY AHEAD OF THE CFRONTAL PASSAGE. LOCAL IFR CIGS/VSBYS WILL OCCUR ONCE AGAIN IN THE STRONGER TSRA. OUTLOOK... WED...VFR...AFTER AREAS OF IFR CIGS/VSBYS IN FOG EARLY THUR..VFR...THEN PM TSRA POSSIBLE. FRI AND SAT...MAINLY MVFR WITH PERIODS OF SHRA/TSRA. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR PAZ004-005- 010-017-024>026-033>036. && SYNOPSIS...LAMBERT NEAR TERM...LAMBERT SHORT TERM...LAMBERT LONG TERM...RXR AVIATION...LAMBERT/GARTNER
Hazardous weather outlook, May 31, 3:02 PM EDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 302 PM EDT MON MAY 31 2010 PAZ006-011-012-018-019-027-028-037-041-042-045-046-049>053-056>059- 063>066-011915- POTTER-CAMERON-NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE- MIFFLIN-JUNIATA-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY- DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 302 PM EDT MON MAY 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-005-010-017-024>026-033>036-011915- WARREN-MCKEAN-ELK-CLEARFIELD-CAMBRIA-BLAIR-HUNTINGDON-SOMERSET- BEDFORD-FULTON-FRANKLIN- 302 PM EDT MON MAY 31 2010 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE REQUESTED TO REPORT RAINFALL AMOUNTS IN EXCESS OF ONE INCH PER HOUR...AND RELAY ANY INFORMATION REGARDING FLOODING AND ROAD CLOSURES DUE TO HIGH WATER...TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. LAMBERT
In the hours before
Special weather statement, May 31, 2:59 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
259 PM EDT MON MAY 31 2010
PAZ066-311945-
LANCASTER PA-
259 PM EDT MON MAY 31 2010
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LANCASTER COUNTY...
AT 258 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEW HOLLAND...MOVING
NORTHEAST AT 10 MPH.
WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL BE NEAR TERRE HILL AROUND 310 PM...CHURCHTOWN
AROUND 320 PM AND ADAMSTOWN AROUND 345 PM.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 287
AND 295.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 222...ROUTE
322.
LAT...LON 4011 7593 4004 7594 4000 7597 3999 7598
4009 7611 4026 7606 4015 7589 4013 7589
FORECASTER: LAMBERTLocal storm report, May 31, 4:15 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
415 PM EDT MON MAY 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG ADDISON 39.74N 79.34W
05/31/2010 SOMERSET PA EMERGENCY MNGR
TREES DOWN
0330 PM TSTM WND DMG 1 N TIDIOUTE 41.70N 79.40W
05/31/2010 WARREN PA COUNTY OFFICIAL
911 CENTER REPORTED NUMEROUS TREES DOWN BLOCKING ROADS.
0335 PM TSTM WND DMG SUGAR GROVE 41.98N 79.34W
05/31/2010 WARREN PA COUNTY OFFICIAL
911 CENTER REPORTED NUMEROUS TREES DOWN.
0400 PM DOWNBURST SUMMERHILL 40.38N 78.76W
05/31/2010 CAMBRIA PA COUNTY OFFICIAL
911 CENTER REPORTED NUMEROUS TREES DOWN.
&&
MACHSpecial weather statement, May 31, 4:16 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
416 PM EDT MON MAY 31 2010
PAZ065-066-312045-
LANCASTER PA-YORK PA-
416 PM EDT MON MAY 31 2010
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL YORK AND WESTERN
LANCASTER COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF LANCASTER AND
YORK COUNTIES AT 411 PM EDT. THE STRONG THUNDERSTORMS WERE GENERALLY
MOVING NORTHEAST AT 10 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS. VERY HEAVY RAIN WILL FALL FROM THESE STRONG
THUNDERSTORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 265 AND 269...I-83 BETWEEN
MILE MARKERS 22 AND 25.
THIS WILL ALSO IMPACT STATE HIGHWAY 283.
LAT...LON 3996 7682 4012 7668 4020 7656 4024 7644
4023 7638 4019 7631 4006 7652
FORECASTER: STEINBUGLSpecial weather statement, May 31, 4:16 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 416 PM EDT MON MAY 31 2010 PAZ006-312145- POTTER PA- 416 PM EDT MON MAY 31 2010 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN POTTER COUNTY THROUGH 545 PM EDT... AT 412 PM EDT...A STRONG THUNDERSTORM WAS 27 MILES SOUTHEAST OF OLEAN...MOVING SLOWLY TO THE EAST NORTHEAST AT 7 MPH. BRIEF...DOWNBURST WIND GUSTS TO 45 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR COUDERSPORT AROUND 435 PM...OSWAYO AROUND 450 PM AND DENTON HILL STATE PARK AROUND 545 PM. THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...STATE ROAD 449. LAT...LON 4169 7769 4166 7816 4192 7820 4200 7774 FORECASTER: LAMBERT
Local storm report, May 31, 4:28 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
428 PM EDT MON MAY 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG SUMMERHILL 40.38N 78.76W
05/31/2010 CAMBRIA PA COUNTY OFFICIAL
911 CENTER REPORTED NUMEROUS TREES DOWN.
&&
REPLACED DOWNBURST EVENT TYPE WITH TSTM WND DMG
STEINBUGLLocal storm report, May 31, 4:56 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
456 PM EDT MON MAY 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG ADDISON 39.74N 79.34W
05/31/2010 SOMERSET PA EMERGENCY MNGR
TREES DOWN
0330 PM TSTM WND DMG 1 N TIDIOUTE 41.70N 79.40W
05/31/2010 WARREN PA COUNTY OFFICIAL
911 CENTER REPORTED NUMEROUS TREES DOWN BLOCKING ROADS.
0335 PM TSTM WND DMG SUGAR GROVE 41.98N 79.34W
05/31/2010 WARREN PA COUNTY OFFICIAL
911 CENTER REPORTED NUMEROUS TREES DOWN.
0400 PM TSTM WND DMG SUMMERHILL 40.38N 78.76W
05/31/2010 CAMBRIA PA COUNTY OFFICIAL
911 CENTER REPORTED NUMEROUS TREES DOWN.
0423 PM HAIL 6 NW ALTOONA 40.57N 78.48W
05/31/2010 E1.00 INCH CAMBRIA PA COUNTY OFFICIAL
911 CENTER REPORTED DIME TO QUARTER SIZE HAIL COVERING
GROUND 4 INCHES DEEP AT BUCKHORN.
0450 PM HAIL 1 N WILLOW STREET 40.00N 76.27W
05/31/2010 M1.00 INCH LANCASTER PA TRAINED SPOTTER
SPOTTER REPORTED QUARTER SIZE HAIL AT THE JUNCTION 0F
ROUTES 222 AND 741.
&&
MACHThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 1:14 PM EDT | Flash Flood Watch | CTP | Bedford, Blair, Cambria, Clearfield, Elk, Franklin and 5 more | 14 hr |
| May 31, 1:45 PM EDT | Special Weather Statement | CTP | McKean, Warren | 60 min |
| May 31, 2:06 PM EDT | Severe Thunderstorm Warning | CTP | McKean | 54 min |
| May 31, 2:14 PM EDT | Special Weather Statement | CTP | Somerset | 61 min |
| May 31, 2:18 PM EDT | Special Weather Statement | CTP | Cumberland | 57 min |
| May 31, 2:31 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 59 min |
| May 31, 2:54 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 66 min |
| May 31, 2:59 PM EDT | Special Weather Statement | CTP | Lancaster | 46 min |
| May 31, 3:07 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 53 min |
| May 31, 3:18 PM EDT | Flash Flood Warning | CTP | McKean, Potter, Warren | 3 hr |
| May 31, 3:43 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria | 62 min |
| May 31, 4:07 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 53 min |
| May 31, 4:11 PM EDT | Severe Thunderstorm Warning | CTP | Cambria | 64 min |
| May 31, 4:16 PM EDT | Special Weather Statement | CTP | Potter | 89 min |
| May 31, 4:35 PM EDT | Areal Flood Advisory | CTP | Lancaster, York | 3 hr |
| May 31, 4:39 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 66 min |
| May 31, 4:42 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Centre, Clearfield | 63 min |
| May 31, 4:47 PM EDT | Areal Flood Advisory | CTP | Lancaster | 3 hr |
| May 31, 4:48 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean, Potter | 57 min |
| May 31, 4:55 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Huntingdon | 65 min |
| May 31, 4:58 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 62 min |
| May 31, 5:02 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 58 min |
| May 31, 5:21 PM EDT | Special Weather Statement | CTP | Lebanon | 24 min |
| May 31, 5:23 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Potter | 52 min |
| May 31, 5:24 PM EDT | Special Weather Statement | CTP | York | 36 min |
| May 31, 5:44 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 61 min |
| May 31, 5:48 PM EDT | Flash Flood Warning | CTP | Lancaster, York | 3 hr |
| May 31, 5:54 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton, Potter | 66 min |
| May 31, 5:59 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 76 min |
| May 31, 6:01 PM EDT | Special Weather Statement | CTP | York | 29 min |
| May 31, 6:46 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon | 59 min |
| May 31, 6:58 PM EDT | Special Weather Statement | CTP | York | 32 min |
| May 31, 7:12 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, York | 63 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.